It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board


Lyme Disease Board Index


Spiros,

We absolutely need to talk. I have the same symptoms after antibiotics.

I found my way to a Lyme Disease doctor after a doctor gave me an igenx test due to chronic muscle pain symptoms as my complaint and testing for any possible underlying conditions. I went to the lyme disease org and decided to try treatment, even though I was skeptical.

I was given Azithromycin, Rifampin, Minocyclin and Bactrim.

About a month in I started to get weird cold / wet / water sensations all over my body. They felt like rain drops all over. Then more water stuff sort of random or sometimes due to pressure on a body part. It might have been the lower body the first month, by the second month it was all over.

Eventually I also started to get burning sensations and stinging as well. I told my LLMD and I think he said it was the antibiotics fighting the infection.

I was taken off the Bactrim early at some point, but continued the other three antibiotics for 6 months, he wanted me to go for 2 years. I stopped because I started to question the diagnosis and whether these doctors were really curing people after talking to people in support groups and forums.

After I stopped the antibiotics the water sensations kept going. That was four years ago and I still have them. I eventually went to neurologists in the beginning and Johns Hopkins and did a small fiber skin biopsy which was negative. My neurologist has also tested me for auto-immune conditions which is negative.

The water sensations went away (calmed down) very slowly after stopping the antibiotics. It took about two years for them to go away, if they went away totally at all.

Then I got an upper respiratory infection (did not take any antibiotics) and about 10 days into it I suddenly had the sensations back all over my body again, along with the stinging sensations and the burning and the cold / wet / water sensations. The stinging and burning are bad the first month or two, then it goes back to just water. It started to calm down when six months later I had another upper respiratory infection and bam, I was back to square one again.

I'm now going to see a new neurologist that is supposed to be very good. I've had some additional tests like evoked potential, but still no MRI since maybe 4 years ago.

I also have TMJ dysfunction, intermittent face numbness, chronic muscle pain in specific body parts like lower right back / hip / leg.

I had experienced this water sensations four years before the antibiotics in just my legs, but it was different. It lasted a year and went away and my GP did not suggest it was neurologic, but thought it was related to a recent very strange sudden weight gain I had. I gained about 30 pounds in a few weeks and I was super lean with single digit body fat before that. It would feel like water running down my legs instead of patchy. So, I recognized this wet sensation, however the presentation is different now.

I thought the side effect was from the Bactrim eventually. Or perhaps one of the less common antibiotics. Or actually I thought maybe it caused some autoimmune condition. Or perhaps sometimes I think it could actually be the infection and the doctor was right. Or perhaps it is something else. I don't know.

I plan to get more testing for lyme disease when the tests get better. I want to get the nano-trap antigen test. I also may get the C6 and Western Blot from Stoney Brook, just to be sure. If you are having symptoms like this it would be interesting to see what the C6 and WB say now.

Maybe you should try getting tested from Stoney Brook now, I don't know if you have some auto-imme reaction or if maybe the doctor is right. Maybe the antibiotics woke up the Borrelia, maybe not. Just a hypothesis, but maybe you should get another C6 screening test and western blot from a lab considered to be very reputable like Stony Brook University Lyme Disease Lab.

We should talk more. I believe I have found one other person who was a woman in canada on another forum who said she developed water sensations after taking antibiotics. She thought it was the Bactrim. I have been unable to get in contact with her. I don't remember what else she was taking.

Wishing you the best. We should talk.





All times are GMT -7. The time now is 11:14 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!